# SDR 2006FA0000520

- Difficulty date: July 16, 2005
- Submitted: May 22, 2006
- Operation: General aviation
- Aircraft: N6822U
- Make and model: Cessna 414A
- Aircraft serial: 414A0808
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TISN712BCA221
- Part serial: 1801006183572
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

418.6 HRS SINCE COMPLIANCE W19TH AD2004-08-10 ON ECI CYLINDERS.  LT ENG NR2 AND RT ENG NR 4 CYLINDERS FOUND CRACKED THROUGH FROM UPPER PLUG HOLE TO EXHAUST VALVE.  BOTH CYLINDERS HAVE IDENTICAL CRACKS ON RELATIVELY NEW HEADS.  (K)
